# SDR 2005UALA00451

- Difficulty date: May 15, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 45,355 hours, 16,776 cycles
- Engine: Pwa PW2037
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO RIGHT IRU FAILURE, VISIBILITY RESTRICTIONS AND LOW CEILINGS.  CENTER IRU FAULT LIGHT ON, IRU FAIL.  REPLACED THE CENTER IRU AND OPS CHECK PER AMM.
